Quasi-isometries of rank one <var>S</var>-arithmetic lattices

  • Kevin Wortman

    University of Utah, Salt Lake City, USA

Abstract

We complete the quasi-isometric classification of irreducible lattices in semisimple Lie groups over nondiscrete locally compact fields of characteristic zero by showing that any quasi-isometry of a rank one S-arithmetic lattice in a semisimple Lie group over nondiscrete locally compact fields of characteristic zero is a finite distance in the sup-norm from a commensurator.

Cite this article

Kevin Wortman, Quasi-isometries of rank one <var>S</var>-arithmetic lattices. Groups Geom. Dyn. 5 (2011), no. 4, pp. 787–803

DOI 10.4171/GGD/148